دوره 6، شماره 1 - ( 10-1390 )                   جلد 6 شماره 1 صفحات 72-74 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Faridhosseini F, Zamani A. A Case Report of Somnambulism AssociatedWith Olanzapine. IJPBS. 2012; 6 (1) :72-74
URL: http://ijpbs.mazums.ac.ir/article-1-32-fa.html
A Case Report of Somnambulism AssociatedWith Olanzapine. Iranian Journal of Psychiatry and Behavioral Sciences. 1390; 6 (1) :72-74

URL: http://ijpbs.mazums.ac.ir/article-1-32-fa.html


چکیده:   (5868 مشاهده)
Somnambulism consists of a group of behaviors leading to unwanted movements during sleep or even sleepwalking. Medications applied for psychiatric disorders could increase the likelihood of somnambulism in adults. The following article is a case report of somnambulism seen in a patient with schizophrenia, which occurred after remission of an acute episode following treatment with olanzapine. When olanzapine dosage was decreased, no previous and similar symptoms were reported after 6 months of follow up.
متن کامل [PDF 75 kb]   (1256 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: روانپزشکی
دریافت: ۱۳۹۱/۳/۶ | پذیرش: ۱۳۹۲/۱۰/۱۶ | انتشار: ۱۳۹۲/۱۰/۱۶

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به Iranian Journal of Psychiatry and Behavioral Sciences می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb